Indexed metadata
Saturation numbers of
Huaqin Li, Lihua You, Xiaoxue Zhang
Source abstract
A graph is said to be -saturated if contains no copy of , but contains a copy of for any edge of . The saturation number of , denoted by , is the minimum number of edges among all -saturated graphs of order . In this paper, we investigate the saturation number of for and show that holds for all and , which verifies the conjecture [Discrete Appl. Math, 394(2026) 62-80] on is true for the case , where for , for , and for .
Evidence graph
No public relationships recorded yet.
Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.